# SDR AALA202205137482

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737
- Aircraft serial: 30828
- Aircraft time: 60,015 hours, 25,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ENGINE # 1 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED. EMERGENCY DECLARED, RETURNED TO DFW LANDING SAFELY. REPLACED # 1 ENGINE DRIVEN PUMP HYDRAULIC PRESSURE LINE PER AMM 29-11-11. OPERATIONAL CHECK GOOD PER AMM 71-00-00.
